Alert archive / Michigan / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 121, NWS Northern Indiana

June 21, 2011Saint Joseph County, Michigan; LaGrange County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 21, 2011, 9:00 PM EDT for Saint Joseph County, Michigan; LaGrange County, Indiana. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2011, 9:00 PM EDT (01:00 UTC)
Expired
Jun 21, 2011, 9:45 PM EDT
In force
45 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties LaGrange County, IN, Saint Joseph County, MI

The radar

The Northern Indiana radar (KIWX), 62 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 1.0 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3352 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3352 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
2.9
Supercell composite
14.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

962 
WUUS53 KIWX 220100
SVRIWX
INC087-MIC149-220145-
/O.NEW.KIWX.SV.W.0121.110622T0100Z-110622T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
900 PM EDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. JOSEPH COUNTY IN SOUTHWEST MICHIGAN...
  NORTHWESTERN LAGRANGE COUNTY IN NORTHEAST INDIANA...

* UNTIL 945 PM EDT

* AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS SEVERE STORM WAS LOCATED 5 MILES SOUTHEAST OF
  WHITE PIGEON...OR 8 MILES SOUTHWEST OF STURGIS...AND MOVING NORTH
  AT 35 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  WHITE PIGEON AND CONSTANTINE...
  STURGIS...
  CENTREVILLE AND THREE RIVERS...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE KLINGER
LAKE...FINDLEY...NOTTAWA...WASEPI...FISHERS LAKE...FAIRFAX...MENDON
AND LEONIDAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4208 8530 4206 8530 4167 8544 4168 8566
      4176 8566 4176 8569 4208 8561
TIME...MOT...LOC 0100Z 193DEG 30KT 4176 8556
WIND...HAIL 60MPH <.50IN

$$

NG
2 follow-up statements
049 
WWUS53 KIWX 220127
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
927 PM EDT TUE JUN 21 2011

INC087-220136-
/O.CAN.KIWX.SV.W.0121.000000T0000Z-110622T0145Z/
LAGRANGE IN-
927 PM EDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAGRANGE COUNTY
IS CANCELLED...

AT 921 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF 
THE AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4181 8558 4208 8561 4208 8530 4206 8530
      4179 8540
TIME...MOT...LOC 0126Z 193DEG 30KT 4196 8547

$$

MIC149-220145-
/O.CON.KIWX.SV.W.0121.000000T0000Z-110622T0145Z/
ST. JOSEPH MI-
927 PM EDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR EASTERN ST. JOSEPH COUNTY IN SOUTHWEST MICHIGAN...

AT 921 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR CENTREVILLE...OR
ABOUT 8 MILES EAST OF THREE RIVERS...AND MOVING NORTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  FISHERS LAKE...FAIRFAX...MENDON AND LEONIDAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4181 8558 4208 8561 4208 8530 4206 8530
      4179 8540
TIME...MOT...LOC 0126Z 193DEG 30KT 4196 8547
WIND...HAIL 60MPH <.50IN

$$

NG
877 
WWUS53 KIWX 220141
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
941 PM EDT TUE JUN 21 2011

MIC149-220151-
/O.EXP.KIWX.SV.W.0121.000000T0000Z-110622T0145Z/
ST. JOSEPH MI-
941 PM EDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. JOSEPH COUNTY IN
SOUTHWEST MICHIGAN WILL EXPIRE AT 945 PM EDT...

AT 940 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED AND
MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING
HAS BEEN ALLOWED TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4181 8558 4208 8561 4208 8530 4206 8530
      4179 8540
TIME...MOT...LOC 0141Z 193DEG 30KT 4208 8543

$$

NG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 7:55 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 21, 7:55 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
755 PM EDT TUE JUN 21 2011

.AVIATION /00 UTC TAFS/...
BRIEF RESPITE INVOF KSBN FOR COUPLE OF HOURS TIL MATURE/DECAYING
LEWP ACRS ECNTL IL/WCNTL IN MOVES IN 02-05 UTC TIMEFRAME. SUFCNT
MLCAPE 2000-3000 J/KG DOWNSTREAM OF COMPLEX/ACRS NRN IN AMID RICH
RESERVOIR OF LLVL THETA-E AIR WITH SFC DPS UPR 60S/LWR 70S IN
CONFLUENT/CONVERGENT SFC-8H FLOW...SUFCNT TO MAINTAIN SHRA/TEMPO
TSRA TIL APPROX 04 UTC KFWA/05 UTC KSBN. WETTED BL AND LTR APPROACH
OF MLVL DRY PUNCH/NOW ENTERING FAR WCNTL IL WL BE CONDUCIVE FOR
BR/STRATUS FORMATION IN MOIST/MIXED BL. RAPID MIXOUT ANTICIPATED
WITH STRONG INSOLATION FOR MODERATE INSTABILITY BY MIDDAY WED BODES
WELL FOR FNTL FORCED TSRA ERLY AFTN AT KSBN/MID-LATE AFTN TIMING AT
KFWA...NEAR PARALLEL DEEP LYR SHEAR/STORM MOTION VECTOR SUGGEST
STRONGER WIND GUST POTNL IN STORMS...THOUGH FINER DETAILS WRT
PARTICULAR POINT FCST/TIMING/GUST MAGNITUDE BYND CRNT FCST SCOPE.

&&

.SHORT TERM...LATE THIS AFTERNOON THROUGH WEDNESDAY NIGHT

STACKED/FILLING LOW WILL MEANDER EWD FROM NEAR NORTHWEST IOWA THIS
AFTN TO CENTRAL WI BY LATE WEDNESDAY. MOIST/UNSTABLE SOUTHWESTERLY
FLOW ON THE SOUTHEASTERN FRINGE OF THIS FEATURE WILL SUPPORT AN
ACTIVE PERIOD WITH OPPORTUNITIES FOR CONVECTION.

WEAK AREA OF LOW LVL SPEED CONVERGENCE ACROSS ILLINOIS...PER 925/850
HPA AREA PROFILERS...SHOULD CONTINUE ITS PROPAGATION NEWD INTO THE
FA LATER THIS AFTN AND EVE. IT IS THIS FEATURE...A WEAK CONVECTIVELY
MODIFIED MID LVL IMPULSE OVER SRN IL...AND AN APPROACHING LEFTOVER
MCV OVER SE MO THAT SHOULD PROVIDE THE TRIGGER FOR LATE AFTN AND
EVE SCT CONVECTION. MOISTURE AND INSTABILITY NOT A PROBLEM THIS GO
AROUND WITH LOW LVL THETA-E RIDGE OVERHEAD SUPPORTING SBCAPE/S
NEAR 4000 J/KG. MORNING 700 HPA CAP HAS BEEN NEARLY ERODED BY EXIT
OF EML AND SFC HEATING AS TEMPS HAVE RISEN TO PROGGED CONVECTIVE
TEMPS. WOLCOTT PROFILER SHOWING RELATIVELY LIGHT UNIDIRECTIONAL SW
FLOW AND MARGINAL DEEP LAYER SHEAR ON THE ORDER OF 25-30 KNOTS IN
THE WEST...LESS THAN 25 KNOTS EAST. THIS HIGH INSTABILITY/LOW
SHEAR ENVIRONMENT IS MAINLY SUPPORTIVE OF PULSE STORMS...WITH
ISOLATED WIND DAMAGE THE MAIN THREAT FROM PRECIP LOADING. LARGE
HAIL WILL BE HARDER TO COME BY GIVEN SUCH A WARM/MOIST THERMAL
PROFILE. PWATS NEAR 1.7 INCHES...DEEP WARM CLOUD LAYER...AND
EXPECTED SLOWER CELL MOVEMENT HINTS AT A HEAVY RAIN THREAT. WILL
CONTINUE TO MENTION THIS AND THE ISO SVR THREAT IN THE HWO.
SHOWER/STORM CHANCES WANE WITH TIME TONIGHT GIVEN BOUNDARY LAYER
COOLING AND BETTER SYNOPTIC SUPPORT RESIDING NORTH AND WEST OF
THE FA.

LOWER CHC POPS FOR SHOWER/STORM WARRANTED LATER TONIGHT INTO
WEDNESDAY MORNING AS SYSTEM DRY SLOT BRIEFLY WORKS IN. THIS
POTENTIAL DRY SLOT SHOULD PROVIDE ENOUGH MORNING SFC
HEATING/INSOLATION TO ALLOW FOR ANOTHER ROUND OF SCT/NUM
SHOWER/STORMS WED AFTN/EVE AS THE PRIMARY SFC TROUGH TRANSLATES
INTO THE SRN GREAT LAKES. STRONGER MID LVL SOUTHWESTERLY FLOW WILL
PROVIDE AMPLE DEEP LAYER SHEAR FOR ORGANIZED MUTICELLULAR CLUSTERS
AND ISOLATED SUPERCELLS...WITH THE LIMITING FACTORS BEING ANY
LINGERING AFFECTS FROM TONIGHT/S CONVECTION AND FOR A LESS
UNSTABLE LOW LVL ENVIRONMENT BEHIND TODAY/S PRE-FRONTAL TROUGH-
LIKE FEATURE. COOLER THERMAL PROFILE AND SUSTAINABLE UPDRAFTS
SUPPORT A HAIL THREAT...WHILE MODEST UNIDIRECTIONAL FLOW THROUGH
THE COLUMN AND POSSIBLE MULTICELL ORGANIZATION SUPPORTS A WIND
THREAT IF STORMS ARE ABLE TO FIRE AS STILL EXPECT MLCAPE VALUES UP
BTW 1000-1500 J/KG. SCT SHOWERS MAY LINGER INTO WEDNESDAY
NIGHT...ESPECIALLY IN THE NW...AS DEEP WRAP AROUND MOISTURE
ASSOCIATED WITH THE WI UPPER LOW ROTATES IN.

&&

.LONG TERM...
THURSDAY THROUGH TUESDAY...AN UPPER LEVEL SYSTEM WILL LIFT NORTH
INTO CANADA EARLY IN THE PERIOD AS A RIDGE GRADUALLY BUILDS OVER THE
EAST CONUS. THE GFS AND CANADIAN ENSEMBLE ANALOGS ARE SHOWING GOOD
AGREEMENT AND REASONABLE CORRELATION/0.86 TO 0.90/ IN THE LARGE
SCALE PATTERN OF BUILDING AN UPPER RIDGE OVER THE EASTERN CONUS. A
CAVEAT IS FOR A SHORT WAVE TROF TO TOP THE RIDGE AND BRING A CHANCE
FOR SHOWERS AND STORMS LATE IN THE PERIOD. FOR NOW...HAVE KEPT
FRIDAY THROUGH TUESDAY DRY GIVEN LOW CONFIDENCE IN THIS ABOVE
SOLUTION AND LACK OF SUPPORT AMONG GFS ENSEMBLE MEMBERS.
OTHERWISE...KEPT A CHANCE FOR SHOWERS THURSDAY AND THURSDAY NIGHT
FOLLOWED BY DRY CONDITIONS. THE UPPER LEVEL SYSTEM BECOMES WELL
OCCLUDED BY FRIDAY WITH SOME DRIER AIR SPREADING INTO THE AREA FROM
THE WEST PER 305K GFS ISENTROPIC SURFACE..

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...STEINWEDEL
LONG TERM...SKIPPER
AVIATION...MURPHY
Hazardous weather outlook, Jun 21, 6:02 AM EDT, 14 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
602 AM EDT TUE JUN 21 2011

INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001-
002-004-005-015-016-024-025-221000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
602 AM EDT TUE JUN 21 2011 /502 AM CDT TUE JUN 21 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND THE NEARSHORE WATERS
OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER NORTHWEST INDIANA THIS
AFTERNOON AND SPREAD EASTWARD THROUGH EVENING. A FEW STORMS MAY
BE SEVERE WITH DAMAGING WINDS. IN ADDITION...AREAS OF HEAVY
RAINFALL WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN AHEAD OF A COLD
FRONT BY WEDNESDAY AFTERNOON OVER NORTHWEST INDIANA AND SPREAD
EASTWARD INTO OHIO BY EVENING...WITH AN OUTBREAK OF SEVERE STORMS
CONTAINING DAMAGING WINDS AND LARGE HAIL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 21, 8:23 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
823 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TSTM WND DMG     BRONSON                 41.87N  85.19W
06/21/2011                   BRANCH             MI   EMERGENCY MNGR

            LARGE BRANCH AND POWER LINES FELL ON A VEHICLE

&&

EVENT NUMBER IWX1101079

SC
Local storm report, Jun 21, 8:26 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
826 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             4 NE NORTH JUDSON       41.26N  86.72W
06/21/2011  M0.50 INCH       STARKE             IN   TRAINED SPOTTER

            FELL FOR ABOUT 2 TO 3 MINUTES

&&

EVENT NUMBER IWX1101080

SC
Local storm report, Jun 21, 8:28 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
828 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     3 ESE BRONSON           41.86N  85.14W
06/21/2011                   BRANCH             MI   EMERGENCY MNGR

            LARGE LIMB DOWN ON SNOW PRAIRIE ROAD

&&

EVENT NUMBER IWX1101082

SC
Local storm report, Jun 21, 8:36 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
836 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TSTM WND DMG     UNION CITY              42.07N  85.14W
06/21/2011                   BRANCH             MI   EMERGENCY MNGR

            POWER LINES DOWN IN UNION CITY

&&

EVENT NUMBER IWX1101083

SC
Local storm report, Jun 21, 8:46 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
846 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     TSTM WND DMG     SHERWOOD                42.00N  85.24W
06/21/2011                   BRANCH             MI   EMERGENCY MNGR

            TREE FELL ON POWER LINES

&&

EVENT NUMBER IWX1101084

JC
Local storm report, Jun 21, 9:00 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
900 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     BRYAN                   41.47N  84.55W
06/21/2011                   WILLIAMS           OH   EMERGENCY MNGR

            POWER LINES AND POLES DOWN...THE CITY OF BRYAN WITHOUT
            POWER

&&

EVENT NUMBER IWX1101085

JC

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:18 PM EDTSpecial Weather StatementIWXBranch, Hillsdale57 min
Jun 21, 8:25 PM EDTSevere Thunderstorm WarningIWXBranch, Hillsdale65 min
Jun 21, 9:22 PM EDTSevere Thunderstorm WarningIWXBerrien, Cass37 min
Jun 21, 9:30 PM EDTSpecial Weather StatementIWXHillsdale30 min
Jun 22, 4:11 AM EDTRip Current StatementIWX24 hr
Jun 22, 1:01 PM EDTSpecial Weather StatementIWXCass44 min
Jun 22, 2:33 PM EDTSpecial Weather StatementIWXBranch27 min
Jun 21, 8:22 PM EDTSpecial Weather StatementIWXLaPorte23 min
Jun 21, 9:22 PM EDTSpecial Marine WarningIWX53 min
Jun 22, 4:13 AM EDTSmall Craft AdvisoryIWX16 hr
Jun 22, 12:13 PM EDTSpecial Weather StatementIWXSaint Joseph62 min
Jun 22, 1:40 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Noble34 min
Jun 22, 2:43 PM EDTSpecial Weather StatementIWXLaGrange, Noble32 min
Jun 22, 4:27 PM EDTSpecial Weather StatementIWXAdams63 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.